MAUDE Adverse Event Report: Institut Straumann AG BL, ? 4.8mm RC, SLActive 10mm, TiZr, NTP; Endosseous Dental Implant

Institut Straumann AG BL, ? 4.8mm RC, SLActive 10mm, TiZr, NTP; Endosseous Dental Implant
Catalog Number 021.6310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures,\ that production and process controls are in place to ensure that batches\ confirm to the applicable specifications before they are distributed.?\ the removal of a dental implant during surgery without the replacement\ of another dental implant is a known inherent risk of the procedure due\ to either lack of primary stability of the implant (patienor procedure\ related).It may also include the removal of an implant after\ osseointegration due to either the clinician's or patient¿s decision.\ the manufacturer¿s trend analysis confirms that usually procedural\ errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in ada 19, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and ridge augmentation.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
BL, ? 4.8mm RC, SLActive 10mm, TiZr, NTP
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50807686
Report Number0009613348-2026-014566
Device Sequence Number20981693
Product Code DZE
UDI-Device Identifier07630031707260
UDI-Public07630031707260
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121131
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.6310
Device Lot NumberWTJJ7
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale